# SDR CALA2025052905089

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N37257
- Make and model: Boeing 737-8
- Aircraft serial: 43442
- Aircraft time: 13,201 hours, 4,605 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO FOR DOOR LIGHT TOMC REPORTS THE FAULT IS DOOR 1 LEFT BEFORE EACH DEPARTURE , VERIFY ASSOCIATED DOOR IS CLOSED AND LATCHED. DISPATCH DESK: 25   NAME: RS   DATE: 28-MAY-25- TOMC APPROVES MEL 5271E. COMPLIED WITH MEL *DM* REFERENCE FIM 52-10 TASK 801 FOR TROUBLESHOOTING AND WDM 52-71-11-1. MATERIALS UPDATED WITH SWITCH 1-899-29; 29-2762-3-0093, AS NEEDED. REPLACED L1 DOOR SENSOR S199 AS PER AMM 52-71-11-400-801.PERFORMED DOOR SENSOR TEST AND FOUND TO BE WORKING PROPERLY AT THIS TIME AS PER AMM 52-71-11-710-801.DDP C/W. AND MEL IS CLOSED PARTS USED:  29-2762-3-0093,QTY :1 ADD EMP:U229195
